ACTIFED TABS 12S

ACTIFED TABS 12S

Dries Runny Noses Unblocks Stuffy Noses Clears Catarrh

ACTIFED TABS 12S

Price: €7.30 inc. VAT

Qty   

Actifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce a runny nose and watery eyes, which can be helpful in treating colds, flu, allergies and hayfever.

Unblocks sinuses

Dries runny noses

Unblocks stuffy noses

Clears catarrh

 

Adults and children over 12 years of age: Take one tablet every 4-6 hours if needed. Maximum of 4 tablets in 24 hours.

Actifed may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Do not take with any other products containing pseudoephedrine

Agree